# SDR MZZA99116

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Crack
- Location: Bs 1275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 4 INCH LONG CRACK WAS FOUND ON LEFT LOWER TORQUE BOX HORIZONTAL WEB AT BS 1275.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM CHAPTER 51-40-02 FIG 1.  (M)
